# SDR TWAA0015712

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- Aircraft time: 80,971 hours, 85,894 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AN EDDY CURRENT CHECK OF THE BULKHEAD T-CAP SHOWED A CRACK APPROXIMATELY 1 INCH LONG IN RADIUS AT LONGERON 28L.  INSTALLED NEW T-CAP PER SRM 53-03 FIG 37A AND BOEING DRAWING SERIES 5911425.
